# SDR QXEA2018072700266

- Difficulty date: July 27, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 26,852 hours, 28,645 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA ADVISED OF BURNING OIL SMELL FROM BLEED SYSTEM DURING DESCENT. REMOVED FROM SERVICE. CREW STATED SMELL WAS BRIEF DURING DESCENT. C/W FIM MCN 62172-01 ISSUE 2 STEP 2. FORM M-744 COMPLETED BY FLIGHT CREW. C/W FAULT ISOLATION PROCEDURE PER FIM TASK 71-00-00-810-817. PERFORMED GVI OF THE ENGINES, NO EVIDENCE OF OIL LEAK NOTED. CHECK ENGINES OIL LEVEL, CHECKED GOOD. RAN ENGINES AT DIFFERENT POWER SETTINGS WITH DIFFERENT BLEED SCENARIOS, NO BURNING SMELL NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
